# SDR KBM2006F00206

- Difficulty date: June 6, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bushing
- Condition: Worn
- Location: Bleed Valve
- Part time: 1,032 hours
- Component: Bleed Valve
- Component part number: 23053176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE, VANE BUSHING WORN, HIGH OPERATIONAL TOT, REMOVED AND REPLACED (K)
